MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 8MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 201-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3078569808 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
It was reported form a personal interaction that on (b)(6) 2023 a patient underwent endovascular embolization of a basilar artery (ba) top aneurysm using a pulserider t, 3mm, 8mm arch (catalog 201d/lot 3078569808).Per details of the procedure, lesion site was accessed from the right radial artery via the right vertebral artery (va).The pulserider was implanted in the first attempt and the procedure was completed successfully (details on coils used are currently unknown).It was stated that, later, on reviewing the postoperative ct scan, a partial infarction in the cerebellum was found.The patient is hospitalized as of one week after the surgery.Other concomitant devices used were a 6fr 25cm sheath introducer (unknow manufacturer), 6fr 115cm sofia (microvention) guiding catheter, chikai 14 (asahi intecc), guidewire, prowler select plus microcatheter.It was mentioned that continuous flush was done and that the device was used according to the instructions for use (ifu).It was referred that ¿the infarct lesion found was like lacunar infarct.This may not be related to the issue, but patient husband was found to be covid-positive after the surgery¿ and a ¿covid epidemic occurred in the hospital after the surgery.¿ it was also stated that ¿no treatment or reoperation is being performed at this time.The physician commented that the patient could be return to her daily life with rehabilitation¿.In the physician's opinion, this was a non-serious (moderate/minor) adverse event.Physician further commented that ¿the patient could not be treated without the pulserider, so it may have been inevitable.¿ he also stated that he has experienced similar issue in the past.The physician communicated also that ¿the pulserider was implanted in the first attempt and that the coiling was also smoothly completed.The issue might be due to covid epidemic after the surgery, or there might be a relationship with the pulserider.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Section b5: additional information was received on 07-jul-2023.Summary of relevant information provided: the physician does not feel that the cerenovus coils were the cause of the event.There were no problems related to the prowler select.Additional intervention was not performed, rehabilitation was scheduled.Complaint conclusion: it was reported from a personal interaction that on (b)(6) 2023 a patient underwent endovascular embolization of a basilar artery (ba) top aneurysm using a pulserider t, 3mm, 8mm arch (catalog 201d/lot 3078569808).Per details of the procedure, the lesion site was accessed from the right radial artery via the right vertebral artery (va).The pulserider was implanted in the first attempt and the procedure was completed successfully (details on coils used are currently unknown).It was stated that, later, on reviewing the postoperative ct scan, a partial infarction in the cerebellum was found.The patient is hospitalized as of one week after the surgery.Other concomitant devices used were a 6fr 25cm sheath introducer (unknow manufacturer), 6fr 115cm sofia (microvention) guiding catheter, chikai 14 (asahi intecc), guidewire, prowler select plus microcatheter.It was mentioned that continuous flush was done and that the device was used according to the instructions for use (ifu).It was referred that ¿the infarct lesion found was like lacunar infarct.This may not be related to the issue, but patient husband was found to be covid-positive after the surgery¿ and a ¿covid epidemic occurred in the hospital after the surgery.¿ it was also stated that ¿no treatment or reoperation is being performed at this time.The physician commented that the patient could be return to her daily life with rehabilitation¿.In the physician's opinion, this was a non-serious (moderate/minor) adverse event.Physician further commented that ¿the patient could not be treated without the pulserider, so it may have been inevitable.¿ he also stated that he has experienced similar issue in the past.The physician communicated also that ¿the pulserider was implanted in the first attempt and that the coiling was also smoothly completed.The issue might be due to covid epidemic after the surgery, or there might be a relationship with the pulserider.Additional information was received on 07-jul-2023.Summary of relevant information provided: the physician does not feel that the cerenovus coils were the cause of the event.There were no problems related to the prowler select.Additional intervention was not performed, rehabilitation was scheduled.The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3078569808 number, and no non-conformances related to the malfunction were identified.Cerebral infarction is a known potential complication associated with the use of the pulserider aneurysm neck reconstruction device (anrd) and is listed in the instructions for use (ifu) as such.If the pulserider anrd does not hold the embolic coils within the aneurysm sack, there could be thrombosis formation, which could lead to cerebral ischemia.There was no alleged device defect or quality issue reported during the procedure.However, per information received from the treating physician, there might be a relationship between the pulserider anrd and the reported event.Therefore, this event is usfda reportable under 21 cfr 803 with a classification of ¿serious injury¿.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
PULSERIDER T, 3MM, 8MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17106318
Report Number3008114965-2023-00373
Device Sequence Number14146650
Product Code NJE
UDI-Device Identifier00859030005154
UDI-Public00859030005154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number201-D
Device Catalogue Number201D
Device Lot Number3078569808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR 115CM SOFIA (MICROVENTION) GUIDING CATHETER; 6FR 25CM SHEATH INTRODUCER; CHIKAI 14 (ASAHI INTECC); PROWLER SELECT PLUS
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale